# SDR SWAA086494

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 39,147 hours, 31,949 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Condition: Broken
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING I/B GROUND SPOILER LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
